It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lisa on September 30, 2000 at 00:26:02:

In Reply to: Do I have anemia? posted by Stuart on September 26, 2000 at 02:30:56:

: About 6 weeks ago I had routine blood tests done and my Doctor told me my haemoglobin was slightly low and gave
: me some Iron tablets to take on a daily basis. Since then I,ve started experiencing dizziness. A nursing sister at my local
: pharmacy checked my eyes and said their was some yellowness which indicated low iron. Is this true?

Hello Stuart,
YOu should consult your physician. There could be any number of things going on, you may be having a reaction to the iron pills.

Take care!
Lisa

Follow Ups

All times are GMT -7. The time now is 12:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!